MathSciNet Relay Station
MathSciNet bibliographic data
MR1383238 (97c:34163) 34K40 (34K15)
Krisztin, T.; Wu, J. Asymptotic periodicity, monotonicity, and oscillation of solutions of scalar neutral functional-differential equations. J. Math. Anal. Appl. 199 (1996), no. 2, 502–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement